default search action
"Coefficient Estimate of bi-Bazilevič Functions Associated with ..."
Gangadharan Murugusundaramoorthy, T. Janani, Sunil Dutt Purohit (2017)
- Gangadharan Murugusundaramoorthy, T. Janani, Sunil Dutt Purohit:
Coefficient Estimate of bi-Bazilevič Functions Associated with Fractional q-calculus Operators. Fundam. Informaticae 151(1-4): 49-62 (2017)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.